Gao, Jiti (1994): Asymptotic theory for partly linear models. Published in: Communications in Statistics: Theory and Methods , Vol. 24, No. 8 (7 April 1995): pp. 1985-2009.
Download (2MB) | Preview
This paper considers a partially linear model of the form y = x beta + g(t) + e, where beta is an unknown parameter vector, g(.) is an unknown function, and e is an error term. Based on a nonparametric estimate of g(.), the parameter beta is estimated by a semiparametric weighted least squares estimator. An asymptotic theory is established for the consistency of the estimators.
|Item Type:||MPRA Paper|
|Original Title:||Asymptotic theory for partly linear models|
|English Title:||Asymptotic Theory for Partly Linear Models|
|Keywords:||Asymptotic normality, linear process, partly linear model, strong consistency|
|Subjects:||C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods and Methodology: General > C14 - Semiparametric and Nonparametric Methods: General
C - Mathematical and Quantitative Methods > C2 - Single Equation Models ; Single Variables > C22 - Time-Series Models ; Dynamic Quantile Regressions ; Dynamic Treatment Effect Models ; Diffusion Processes
|Depositing User:||Jiti Gao|
|Date Deposited:||04 Aug 2012 02:33|
|Last Modified:||11 May 2016 03:35|
Andrews, D. W. K., 1991 Asymptotic normality of series estimates for nonparametric and semiparametric regression models. Econometrica 59, 307 - 345.
Ansley, C. F. and Wecker, W. E., 1983 Extensions and examples of signal extraction approach to regression. In Applied Time Series Analysis of Econometric Data. 181-192.
Bennett, G., 1962. Probability inequalities for sums of independent random variables. Journal of the American Association 57, 33-45.
Chen, H., 1988. Convergence rates for parametric components in a partly linear model. Annals of Statistics 16, 136-146.
Eubank, R., Hart, D. and Lariccia, V. N., 1993. Testing goodness of fit via nonparametric function estimation techniques. Communications in Statistics: Theory and Methods 22, 3327-3354.
Gao, J. T., 1992. Theory of Large Sample in Semiparametric Regression Models. Doctoral Thesis, Graduate School of University of Science and Technology of China.
Heckman, N., 1986. Spline smoothing in a partly linear model. Journal of the Royal Statistical Society Series B 48, 244-248.
Phillips, P. C. B. and Solo, V., 1992. Asymptotics for linear processes. Annals of Statistics 20, 971-1001.
Rice, J., 1986. Convergence rates for partially splined models. Statistics and Probability Letters 4, 203-208.
Speckman, P., 1988. Kernel smoothing in partial linear models. Journal of the Royal Statistical Society Series B 50, 413-436.
Wu, C. F., 1981. Asymptotic theory of nonlinear least squares estimate. Annals of Statistics 9, 501-513.